# SDR AALA20050127

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D31041147
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - NR 3 RIGHT DOOR SLIDE BOTTLE PRESSURE BELOW GREEN BAND AND OUT OF LIMITS.  EXPIRATION ON SLIDE IS 09/01/2005.  SLIDE DID NOT DEPLOY ON TEST.  REPLACED SLIDE ON NUMBER THREE RIGHT HAND DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
